"The factor proportions problem in underdeveloped areas" by R. S. Eckaus, American Economic Review. Sept. 1955 pp. 539-65.

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/4335
Title
"The factor proportions problem in underdeveloped areas" by R. S. Eckaus, American Economic Review. Sept. 1955 pp. 539-65.
File
Description

資料

Author
著者 稲毛 満春
著者(ヨミ) イナゲ ミツハル
著者(別表記) Inage Mitsuharu
Publication Title
香川大学経済論叢
Volume
29
Issue
6
Start Page
88
End Page
105
Publisher
香川大学経済研究所
Published Date
195703
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.